Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Warfarin side effects - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can i help you?
User :   I started on Warfarin for the first time about 24 hours ago. I have been dizzy all day and am still dizzy. It's time for the next dose of 5mg. Should I continue on this drug or should I stop and see my doctor on Monday?
Doctor :   you continue taking the second dose and can call up the doctor and inform him regarding the dizziness you are having
User :   ok, thank you!
User :   i don't have his phone number
Doctor :   warfarin does not cause dizziness
Doctor :   it is some thing else
Doctor :   you can visit the doctor but continue the warfarin till you meet him

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor